# SDR AALA201701309011

- Difficulty date: January 13, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FORWARD CARGO BAY FLOOR PANEL 131AF. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011.
